MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 1960
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch (b)(4) that device entrapment occurred.After stent deployment, a 182cm (5pk) choice guidewire was advanced, however, the wire was stuck on the stent.The team tried to free the wire from the stent by using an add wire and a non-boston scientific wire and the doctor was able to trap it and pull the wire out.It was noted that there was a piece of the wire still left in the vessel.The procedure was completed and there were no patient complications reported.

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13664874
Report Number2134265-2022-01863
Device Sequence Number11951032
Product Code DQX
UDI-Device Identifier08714729150541
UDI-Public08714729150541
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model Number1960
Device Catalogue Number1960
Device Lot Number0025857860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale